# SDR IPXA2021112276236

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 21,738 hours, 13,346 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: A53986202200
- Condition: None
- Location: Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:N/APUNCTURE IN FUSELAGE SKIN BETWEEEN FR84 AND FR85FUSELAGE SKIN DOUBLER PER A300-5330-82188-A
